# SDR QMLA2018071318082

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N604CF
- Make and model: Agusta A119
- Aircraft serial: 14011
- Aircraft time: 7,145 hours, 18,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 7,501 hours, 18,880 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VERTICAL TAIL FIN CAP FOUND CRACK APP 1-2" IN LENGTH AT AFT OF STA 9725. ON L/H COPILOT DOOR POST STA 2049.5 WL1400 BL 520 FOUND A CRACK APP.1.15" IN LENGTH REF ASRP 3C-A-53-13-01-02A-664A-D CREW DOOR POST SPECIAL REPAIR.
